S-parabolic manifolds

Warning The system is temporarily closed to updates for reporting purpose.

Aytuna, Aydın and Sadullaev, Azimbay (2011) S-parabolic manifolds. Turkic World Mathematic Journal of Pure and Applied Mathematics, 2 (1). pp. 6-9. ISSN 2076-2585

[thumbnail of S-parabolic.pdf] PDF
Available under License Creative Commons Attribution.

Download (117kB)


A Stein manifold is called S-Parabolic in case there exits a special plurisubharmonic exhaustion function that is maximal outside a compact set. If a continuous special plurisubharmonic exits then we will call the manifold S*-Parabolic: In one dimensional case these notions are equivalent. However in several variables the question as to weather these notions coincide seems open. In this note we establish an interrelation between these two notions.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Aydın Aytuna
Date Deposited: 04 Jan 2012 11:57
Last Modified: 26 Apr 2022 08:52
URI: https://research.sabanciuniv.edu/id/eprint/18006

Actions (login required)

View Item
View Item